Information and the Coase Theorem: Comment
Peter J. Boettke ()
Journal of Economic Perspectives, 1989, vol. 3, issue 2, pages 195-98
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0895-3309%2819892 ... 0.CO%3B2-U&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:aea:jecper:v:3:y:1989:i:2:p:195-98
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Economic Perspectives is edited by David H. Autor
More articles in Journal of Economic Perspectives from American Economic Association
Contact information at EDIRC.
Series data maintained by Jane Voros ().